# SDR SWAA2024050171840

- Difficulty date: April 7, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- CORROSION ON FLOOR PAN WEB AT STA 1006 +3; LBL +38.  DRILLED UP NEW WEB PER SRM 51-40-02.;[02] BLENDED CORROSION ON FLOOR PAN WEB AT STA. 1006+3'; LBL 38' IAW SRM 51-10-02. REMOVED .012' OF MATERIAL. REMAINING THICKNESS IS .028. DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-70-51-1A-1.
